# SDR AWXA9900418

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Seat 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, EMERGENCY EXIT LIGHT INOP AT SEAT 19.  SPLICED BROKEN WIRE, OPS CK NORMAL.
